Porosity and the Darboux Property of Fréchet Derivatives
Ondřej Kurka and Dušan Pokorný
Source: Real Anal. Exchange
Volume 34, Number 2
We study a relation between the porosity of sets in Euclidean spaces and the Darboux property of (relative) Fréchet derivatives.
Full-text: Access denied (no subscription
We're sorry, but we are unable to provide
you with the full text of this article because we are not able to identify
you as a subscriber.
If you have a personal subscription to
this journal, then please login. If you are already logged in, then you
may need to update your profile to register your subscription. Read more about accessing full-text
Links and Identifiers
Permanent link to this document: http://projecteuclid.org/euclid.rae/1256835190
Mathematical Reviews number (MathSciNet): MR2569190
P. Holický, C. E. Weil and L. Zajíček: A note on the Darboux property of Fréchet derivatives, Real Anal. Exchange, 32(2) (2007-2008), 489–494.